Vol. 14, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
A moving lemma for relative 0-cycles

Amalendu Krishna and Jinhyun Park

Vol. 14 (2020), No. 4, 991–1054

We prove a moving lemma for the additive and ordinary higher Chow groups of relative 0-cycles of regular semilocal k-schemes essentially of finite type over an infinite perfect field. From this, we show that the cycle classes can be represented by cycles that possess certain finiteness, surjectivity, and smoothness properties. It plays a key role in showing that the crystalline cohomology of smooth varieties can be expressed in terms of algebraic cycles.

algebraic cycles, moving lemma, higher Chow group, additive higher Chow group, linear projection, Grassmannian
Mathematical Subject Classification 2010
Primary: 14C25
Secondary: 14F42, 19E15
Received: 13 April 2019
Revised: 18 November 2019
Accepted: 16 December 2019
Published: 21 June 2020
Amalendu Krishna
School of Mathematics
Tata Institute of Fundamental Research
Jinhyun Park
Department of Mathematical Sciences
South Korea